# SDR EISA95387

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357NE
- Make and model: Boeing 727-82
- Aircraft serial: 19405
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 383
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, A CRACK WAS FOUND IN THE TOP OF LEADING AT WS 383 RT WING.  CUT OUT CRACKED AREA, FABRICATED AND INSTALLED REPAIR IAW B727 SRM 57-30-4.  (M)
